# SDR HNAA2009112500342

- Difficulty date: November 16, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 61,537 hours, 70,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT (RED) AT ROW 1 IS NOT OPERATING.  REMOVED AND REPLACED RED EMERGENCY FLOOR LIGHT MODULE.
